Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
Terry Gannon

Veröffentlichungen von Terry Gannon zu Gannon, Mark A.. ->
weitere Veröffentlichungen von Terry Gannon:
Towards a classification of su(2)⊕...⊕su(2) modular invariant partition functions (1995)
The classification of affineSU(3) modular invariant partition functions (1994)
Symmetries of the Kac-Peterson modular matrices of affine algebras (1995)
The Level Two and Three Modular Invariants of SU (n) (1997)
Lattices and θ-function identities. II: Theta series (1992)
Lattices and aitch-theta-function identities. I: Theta constants (1992)
On the classification of diagonal coset modular invariants (1995)
Galois relations on knot invariants (1996)
Veröffentlichungen zu Gannon, Mark A..
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Gannon, Terry, Walton, Mark A. On the classification of diagonal coset modular invariants
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 173 (1. 1995), p. 175-197
Zugang: zum Volltext
ähnliche Vorschläge
1995
zeige Details
2
Gannon, Terry, Walton, Mark A. Galois relations on knot invariants
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 38 (2. 1996), p. 185-194
Zugang: zum Volltext
ähnliche Vorschläge
1996
zeige Details
3
Lee, Sukmin. Phase Behavior of Liquid Crystalline Polymer/Model Compound Mixtures: Theory and Experiment
In: Macromolecules. - Washington, DC : Soc., ISSN 1520-5835, Vol. 27, No. 14 (1994), p. 3955-3962
Zugang: zum Volltext
ähnliche Vorschläge
1994